RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vasil'ev, Valerii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 23

Number of views:
This page:3356
Abstract pages:5503
Full texts:1517
References:622
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person27599
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:vasilev.valeri-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/683989

Publications in Math-Net.Ru
2019
1. V. A. Vasil'ev, “Undominatedness of equilibria in a mixed economy of Arrow–Debreu type”, Diskretn. Anal. Issled. Oper., 26:4 (2019),  34–55  mathnet
2. Valery A. Vasil'ev, “An analog of Bondareva–Shapley theorem II. Examples of $V$-balanced fuzzy games”, Mat. Teor. Igr Pril., 11:2 (2019),  3–18  mathnet
2018
3. V. A. Vasil'ev, “Unblocked imputations of fuzzy games II. Nonemptyness of the cores for two market games”, Sib. J. Pure and Appl. Math., 18:4 (2018),  3–18  mathnet
4. V. A. Vasil'ev, “Unblocked imputations of fuzzy games I. Existence”, Sib. J. Pure and Appl. Math., 18:1 (2018),  35–53  mathnet
2017
5. Valery A. Vasil'ev, “An analog of Bondareva–Shapley theorem I. Non-emptiness of the core of fuzzy game”, Mat. Teor. Igr Pril., 9:1 (2017),  3–26  mathnet
2016
6. Valery A. Vasil'ev, “On $k$-accessibility of the core of $TU$-cooperative game”, Mat. Teor. Igr Pril., 8:2 (2016),  3–27  mathnet; Autom. Remote Control, 78:12 (2017), 2248–2264  isi
2015
7. Valery A. Vasil'ev, “A fuzzy-core extension of Scarf theorem and related topics”, Contributions to Game Theory and Management, 8 (2015),  300–314  mathnet
8. Valery A. Vasil'ev, “$A$-equilibrium and fuzzy $A$-core in pure exchange model with externalities”, Mat. Teor. Igr Pril., 7:1 (2015),  15–31  mathnet; Autom. Remote Control, 77:11 (2016), 2080–2089  isi
2013
9. Valeri A. Vasil'ev, “Polar Representation of Shapley Value: Nonatomic Polynomial Games”, Contributions to Game Theory and Management, 6 (2013),  434–446  mathnet
2012
10. V. A. Vasil'ev, “On existence of Walras equilibrium in a multi-regional economic model”, Diskretn. Anal. Issled. Oper., 19:4 (2012),  15–34  mathnet  mathscinet; J. Appl. Industr. Math., 6:4 (2012), 501–513
2010
11. V. A. Vasil'ev, V. I. Suslov, “Edgeworth equilibrium in a model of interregional economic relations”, Sib. Zh. Ind. Mat., 13:1 (2010),  18–33  mathnet  mathscinet; J. Appl. Industr. Math., 5:1 (2011), 130–143
2009
12. Valeri Vasil'ev, “One axiomatization of generalized Owen extension”, Mat. Teor. Igr Pril., 1:2 (2009),  3–13  mathnet  zmath
13. V. A. Vasil'ev, V. I. Suslov, “On Unblockable States in Multiregional Economic Systems”, Sib. Zh. Ind. Mat., 12:4 (2009),  23–34  mathnet  mathscinet; J. Appl. Industr. Math., 4:4 (2010), 578–587
14. Valeri Vasil'ev, “An axiomatization of generalized Owen extension”, UBS, 26.1 (2009),  5–17  mathnet
2007
15. Valeri Vasil'ev, “Contractual Stability and Competitive Equilibrium in a Pure Exchange Economy”, Contributions to Game Theory and Management, 1 (2007),  478–496  mathnet
2004
16. V. A. Vasil'ev, “Contractual $M$-core and equilibrium allocations”, Zap. Nauchn. Sem. POMI, 312 (2004),  55–68  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 133:4 (2006), 1402–1409
2003
17. V. A. Vasil'ev, “Extreme points of the Weber polytope”, Diskretn. Anal. Issled. Oper., Ser. 1, 10:2 (2003),  17–55  mathnet  mathscinet  zmath
2001
18. V. A. Vasil'ev, A. V. Sidorov, “Equilibrium in a regulated market. I. Existence”, Diskretn. Anal. Issled. Oper., Ser. 2, 8:1 (2001),  3–21  mathnet  mathscinet  zmath
2000
19. V. A. Vasil'ev, G. M. Koshkin, “Nonparametric estimation of the ratios of derivatives of a multivariate distribution density from dependent observations”, Sibirsk. Mat. Zh., 41:2 (2000),  284–303  mathnet  mathscinet  zmath; Siberian Math. J., 41:2 (2000), 229–245  isi
1998
20. V. A. Vasil'ev, “The Shapley Functional and Polar Forms of Homogeneous Polynomial Games”, Mat. Tr., 1:2 (1998),  24–67  mathnet  mathscinet  zmath; Siberian Adv. Math., 8:4 (1998), 109–150
1993
21. O. V. Bogopolskii, V. A. Vasil'ev, “On the multiplicity of illumination of convex bodies by point sources”, Mat. Zametki, 54:4 (1993),  12–18  mathnet  mathscinet  zmath; Math. Notes, 54:4 (1993), 987–991  isi
1987
22. V. A. Vasil'ev, “Generalized von Neumann–Morgenstern solutions and the accessibility of cores”, Dokl. Akad. Nauk SSSR, 296:6 (1987),  1289–1293  mathnet  mathscinet  zmath; Dokl. Math., 36:2 (1988), 374–378
1981
23. V. A. Vasil'ev, “On a class of imputations in cooperative games”, Dokl. Akad. Nauk SSSR, 256:2 (1981),  265–268  mathnet  mathscinet  zmath

2005
24. V. A. Bulavskii, V. A. Vasil'ev, S. S. Kutateladze, V. L. Makarov, M. M. Lavrent'ev, V. D. Marshak, E. A. Mukhacheva, Yu. G. Reshetnyak, V. I. Suslov, V. I. Shmyrev, S. M. Antsyz, I. A. Bykadorov, “Gennadii Shlemovich Rubinshtein (1923–2004)”, Sib. Zh. Ind. Mat., 8:1 (2005),  3–9  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020